# SDR VNAA0508011

- Difficulty date: August 18, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 3,450 hours, 3,452 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED ON APPROACH.  THE CREW FOLLOWED THE QRH AND LANDED WITHOUT INCIDENT.  MAINTENANCE CYCLED AIRCRAFT POWER.  THE FLAP SYSTEM OPERATIONALLY CHECKED GOOD IAW CRJ200 AMM 27-54-00-710-801.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
